MathSciNet Relay Station
MathSciNet bibliographic data
MR2183490 (2009a:11090c) 11E57 (11H55 52C26)
Graham, Ronald L.; Lagarias, Jeffrey C.; Mallows, Colin L.; Wilks, Allan R.; Yan, Catherine H. Apollonian circle packings: geometry and group theory. III. Higher dimensions. Discrete Comput. Geom. 35 (2006), no. 1, 37–72.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement